About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 657952, 12 pages
http://dx.doi.org/10.1155/2013/657952
Research Article

An -Galerkin Expanded Mixed Finite Element Approximation of Second-Order Nonlinear Hyperbolic Equations

College of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 11 June 2013; Revised 23 September 2013; Accepted 24 September 2013

Academic Editor: Youyu Wang

Copyright © 2013 Zhaojie Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaojie Zhou, Weiwei Wang, and Huanzhen Chen, “An -Galerkin Expanded Mixed Finite Element Approximation of Second-Order Nonlinear Hyperbolic Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 657952, 12 pages, 2013. doi:10.1155/2013/657952